# SDR REXA2020030400268

- Difficulty date: February 4, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: LE670396471
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: BENT AND WEAR ON LOWER PLATES AT FWD/CENTER BAGGAGE BAY DOOR (CCD)                                                      
"
"SUMMARY: ON NRC. 00129 LOWER PLATES AT FWD/CENTER BAGGAGE BAY DOOR WERE REPLACED PER CRJ-900 AMM 52-35-07-400-802 (CONF. 02)                
"
